It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pain Management Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-17-2008, 07:00 PM   #1
Inactive
(female)
 
Join Date: Jan 2006
Location: washington state. U.S
Posts: 502
ladybuggy02 HB User
my meds

just wondering if any one else has this prob. when it gets close to time for me to tyake my vicodon and xanax i get an awful stomache pain really painfull and it stays untell my meds kick in....any ideas
ladybuggy

 
Old 05-17-2008, 08:30 PM   #2
Senior Member
(female)
 
Join Date: Oct 2006
Posts: 287
kim46 HB User
Re: my meds

I wanted to let you know that I've never had this problem but I will ask a friend of mine if he ever has.

Maybe it's wearing off? I get an upset stomach when I go past 6-7 hours.
Hopefully someone else has experienced this - I wonder what your doctor will/would say too.

 
Sponsors Lightbulb
   
Old 05-17-2008, 08:42 PM   #3
Inactive
(male)
 
Join Date: Jan 2008
Posts: 4,017
Executor HB UserExecutor HB UserExecutor HB UserExecutor HB UserExecutor HB UserExecutor HB User
Re: my meds

Quote:
Originally Posted by ladybuggy02 View Post
when it gets close to time for me to tyake my vicodon and xanax i get an awful stomache pain really painfull and it stays untell my meds kick in....any ideas
ladybuggy
How long have you been on this med? To be honest, it sounds like a mild case of WD.

Ex

 
Old 05-17-2008, 09:38 PM   #4
Senior Veteran
(female)
 
Join Date: Dec 2006
Location: western us
Posts: 7,268
ms_west HB User
Re: my meds

It could be a gut reaction to the pain or your pain meds. Pain affects all of us differently. Some people have increased anxiety and others get grumpy. Does your pain meds control your pain pretty much?

Maybe you could try taking an something like an antacid to see if that helps with your stomach. Just call the pharmacist and make sure there would be no interaction with any of the meds you take.

Last edited by ms_west; 05-17-2008 at 09:39 PM.

 
Old 05-17-2008, 09:40 PM   #5
Inactive
(female)
 
Join Date: Jan 2006
Location: washington state. U.S
Posts: 502
ladybuggy02 HB User
Re: my meds

i couldn't take the pain any more i think it bwas in feb. so about 3 31/2 months i know my body is addicted not my brain (i've been in recovery for 9 years 8 months so i've been trying to be very carefull but the pain is to bad...i if i go past time i get hot and cold sweaty clammy shaky but this stomache thing is new i have irratable bowel syndrome but it doesn't feel like that this is sharp pain...i just got back from walk in clinic the lady was nice but said it was my ibs what ever i don't think it is i had them chevk my liver i haven't had that done sence i statred the meds...
any way i hope it just goes away i have enough on my plate
pepper we must of posted at the same time! i didf call the pharmacey they thought i needed my liver checked so i went the dr was nice but she deff. was a walk in dr. she new all about my back and she took my had and went jerk me up from laying down to sitting my hubby and my self about paniced talk about causeing pain!!any pepper i'll have a tun of questions for you tomarrow about the injection from the other board! thanks
ladybuggy

Last edited by ladybuggy02; 05-17-2008 at 09:57 PM. Reason: adding

 
Old 05-17-2008, 10:23 PM   #6
Senior Veteran
(female)
 
Join Date: Feb 2008
Location: NY
Posts: 1,884
cmpgirl HB User
Re: my meds

ladybuggy, I have IBS as well, and I can say from experience, that my meds affect it in a similar way to what you are describing. I actually find that Gas-X, or something similar works, when I have a bad IBS flare like that. The chewables work pretty quickly and they taste OK too.

You might get a little "windy" for a bit after, but it's been a Godsend for me. Just a thought.........CMP

 
Old 05-17-2008, 10:47 PM   #7
Senior Veteran
(female)
 
Join Date: Dec 2006
Location: western us
Posts: 7,268
ms_west HB User
Re: my meds

Quote:
Originally Posted by ladybuggy02 View Post
i she new all about my back and she took my had and went jerk me up from laying down to sitting my hubby and my self about paniced talk about causeing pain!!any pepper i'll have a tun of questions for you tomarrow about the injection from the other board! thanks
ladybuggy

Oh honey I am so sorry. I had a primary doctor do this to me and I about died for the next week. I am praying that this does not throw you in a tail spin. (((((Gentle Hugs)))).

As far as the back problems board, I will check in and be glad to answer any questions you have. Always glad to help.

 
Old 05-18-2008, 03:18 AM   #8
Senior Veteran
(male)
 
Join Date: Feb 2008
Location: Australia
Posts: 575
aussiejono HB User
Re: my meds

minor withdrawl symptoms.

could be obliviated by changing to longer acting drugs taken twice a day for examply, valium instead of xanax, and LA oxycodone or tramadol instead of vicodin

 
Old 05-18-2008, 01:51 PM   #9
Inactive
(female)
 
Join Date: Jan 2006
Location: washington state. U.S
Posts: 502
ladybuggy02 HB User
Re: my meds

cmpgirl ,
it does feel better when i pass gas sorry if it tmi...but it doesn;t feel the same as the ibs... so i increased my miralax and am basically just eatting soda crackers today and of course that chocolate chip mint ice cream i know prob. shouldn't eat dairy but sence the steroid trigger shots i can't stay away
aussiejono ,
i get so afraid to try new meds i have a lot of alleeries ans senstivities to alot of them esp geniric ,i hoping and praying the epidural will alow me to get off the meds ...well see

pepper, i posted questions on the other board for you
ladybuggy

 
Old 05-18-2008, 05:33 PM   #10
Inactive
(male)
 
Join Date: Jan 2008
Posts: 4,017
Executor HB UserExecutor HB UserExecutor HB UserExecutor HB UserExecutor HB UserExecutor HB User
Re: my meds

Quote:
Originally Posted by aussiejono View Post
minor withdrawl symptoms.
Yes, as I suspected in my first post, it's minor WD. Your body isn't "addicted"...It's called "physical dependance." Very normal and a given side effect of pain meds. Coffee drinkers become caffeine dependent for example.

One thing I would caution you on....In order for pain meds to be the most effective, you need to stay ahead of the pain as much as possible...If you wait until it's really bad or when you go past the point of your WD symptoms, you won't get the proper pain control. The whole purpose of LA meds is to minimize minor WD....Your BPL (blood plasma level) stays elevated.

Ex

Last edited by Executor; 05-18-2008 at 05:34 PM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
CONFUSED with THYROID readings?? I need help? meds do nto seem to be working? bluetou Thyroid Disorders 17 05-12-2011 07:18 PM
Need help understanding the different pain relief qualities of meds kerry63 Pain Management 12 02-02-2009 12:45 PM
Questions on new Meds..... SurferGal Pain Management 2 09-18-2006 06:22 AM
PM Docs say BT Meds Useless! ??Shoreline?? Jtruzman Pain Management 5 06-03-2005 03:07 PM
Newbie with question about meds. crzygrl_78 Pain Management 3 02-03-2005 06:57 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



tortoisegirl (158), gmak (155), Shoreline (149), BB07 (91), backhurtz (84), katlin09 (69), Ilovemycutedog (53), galalena (50), jonnstar (35), Isotope (34)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (904), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (668), sammy64 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 09:32 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!